# SDR P5CA2020111300381

- Difficulty date: November 11, 2020
- Submitted: December 8, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 19,891 hours, 4,668 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 TO 3.5 INCH CRACK IN OUTBOARD ENGINE NACELLE OF RIGHT ENGINE( ACCOMPLISHED TIME LIMITED REPAIR IAW EO 1971A247. TRANSFERRED TO NON MEL 137647.  05DEC20 - LG PG 1285340 ITM 1 - NRT - REPLACED R/T OUTBD CORE COWL ASSY PER AMM 71-11-06-024-001-G00 AMM 71-11-06-714-026-G00. CLOSED DMI # 137647. )
